×

zbMATH — the first resource for mathematics

On the regularity of generalized solutions of linear, non-uniformly elliptic equations. (English) Zbl 0218.35035

MSC:
35J15 Second-order elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] De Giorgi, E., Sulla differenziabilitĂ  e l’analiticitĂ  delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino, Ser 3a, 3, 25–43 (1957). · Zbl 0084.31901
[2] Edmunds, D. E., & L. A. Peletier, A Harnack inequality for weak solutions of degenerate quasilinear elliptic equations. J. London Math. Soc. (to appear). · Zbl 0234.35030
[3] John, G., & L. Nirenberg, On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14, 415–426 (1961). · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[4] Kruzkov, S. N., Certain properties of solutions to elliptic equations. Soviet Math. 4, 686–695 (1963).
[5] Littman, W., G. Stampacchia, & H. J. weinberger, Regular points for elliptic equations with discontinuous coefficients. Ann. Sc. Norm. Sup. Pisa 17, 45–79 (1967). · Zbl 0116.30302
[6] Moser, J., A new proof of DeGiorgi’s theorem concerning the regularity problem for elliptic differential equations. Comm. Pure Appl. Math. 13, 457–468 (1960). · Zbl 0111.09301 · doi:10.1002/cpa.3160130308
[7] Moser, J., On Harnack’s theorem for elliptic differential equations. Comm. Pure Appl. Math. 14, 577–591 (1961). · Zbl 0111.09302 · doi:10.1002/cpa.3160140329
[8] Moser, J., A Harnack inequality for parabolic differential equations. Comm. Pure Appl. Math. 17, 101–134 (1964). · Zbl 0149.06902 · doi:10.1002/cpa.3160170106
[9] Moser, J. K., Private communication.
[10] Murthy, M. K. V., & G. Stampacchia, Boundary value problems for some degenerate-elliptic operators. Ann. Math. Pura Appl. 80, 1–122 (1968). · Zbl 0185.19201 · doi:10.1007/BF02413623
[11] Nash, J., Continuity of solutions of elliptic and parabolic equations. Amer. J. Math. 80, 931–954 (1958). · Zbl 0096.06902 · doi:10.2307/2372841
[12] Serrin, J., On the strong maximum principle for quasilinear second order differential inequalities. J. Functional Analysis 5, 184–193 (1970). · Zbl 0188.41701 · doi:10.1016/0022-1236(70)90024-8
[13] Trudinger, N. S., On Harnack type inequalities and their application to quasilinear, elliptic equations. Comm. Pure Appl. Math. 20, 721–747 (1967). · Zbl 0153.42703 · doi:10.1002/cpa.3160200406
[14] Trudinger, N. S., On imbeddings into Orlicz spaces and some applications. J. Math. Mech. 17, 473–484 (1967). · Zbl 0163.36402
[15] Trudinger, N. S., Local and global behaviour of generalized solutions of quasilinear differential inequalities. (To appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.